This image is not available for purchase in your country.

Pigmentation in man's wrist following chemotherapy

Pigmentation in man's wrist following chemotherapy

M710/0085

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Chemotherapy pigmentation. Close-up of pigmen- tation in the wrist of a 69-year-old man following chemotherapy with 5-fluorouracil (5FU). This patient had been treated with 5FU intravenously for recurrence of carcinoma of the rectum. As a side effect the drug has caused pigmentation (brown) along the line of the veins.

Release details

Model release not required. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}